# SDR AALA961077

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49171
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: 5915112515
- Condition: Disconnected
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN - FLT 615 - WHILE EN ROUTE SLC TO ORD AT 31,000 FEET, THE FLIGHT ATTENDANTS REPORTED A BURNING SMELL IN BOTH AFT LAVATORIES.  PULLED CIRCUIT BREAKERS TO LOCATE SOURCE WITH NO AVAIL.  THEN SAW SMOKE IN THE RIGHT AFT LAVATORY.  AIRCRAFT DIVERTED TO DEN.  AT SAME TIME THE RIGHT PACK INDICATOR PSI WAS FLUCTUATING FROM 0-3 PSI ABOUT EVERY 10 SEC.  DESCENDED TO 26,000 FEET AND PACK STABILIZED.  REPORTED LOUD CYCLING NOISE IN BACK THAT SEEMED TO COINCIDE WITH RIGHT PACK PSI FLUCTUATING.  AIRCRAFT LANDED AT DEN WITHOUT INCIDENT.  REINSTALLED RIGHT PACK AIR CYCLE MACHINE COMPRESSOR OUTLET DUCT BOOT AND CLAMP.  RAN RIGHT PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
